Journal article icon

Journal article

SCREENING IN PERFECT LATERAL SURFACE SUPERLATTICES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0953-8984/6/27/010

Authors


Journal:
JOURNAL OF PHYSICS-CONDENSED MATTER
Volume:
6
Issue:
27
Pages:
5007-5016
Publication date:
1994-07-04
DOI:
EISSN:
1361-648X
ISSN:
0953-8984
URN:
uuid:28fae7b2-883b-48bb-96bd-9a901eb55b2a
Source identifiers:
19450
Local pid:
pubs:19450

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP